# SDR HNAA2017042500136

- Difficulty date: April 23, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N838
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 56,663 hours, 64,493 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HSI SELECT STUCK TO LF SIDE FGC AND FLT DIRECTOR UNABLE TO BE SELECTED TO EITHER CHANNEL.
